English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Modularity and total ellipticity of some multiple series of hypergeometric type

MPS-Authors
/persons/resource/persons236247

Spiridonov,  V. P.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Spiridonov, V. P. (2003). Modularity and total ellipticity of some multiple series of hypergeometric type. Theoretical and Mathematical Physics, 135(3), 836-848.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30F3-3
Abstract
There is no abstract available